MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM
Catalog Number L20313
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the time of the preparation of the implants pre-operatively, it was evident that it has the first had a ripped wrapper.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6 investigation summary: the product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed the plastic cover of the corail2 non col ho size 13 ripped off.No additional damage can be observed on the device packaging surface.No evidence suggests an error in the manufacturing that could be a contributing factor in the reported allegation.Once the product leaves medtech orthopaedics control, it is unknown what environmental/external factors the finished goods products are exposed to.Therefore, the suspected cause is traced to improper handling or care during the transport/storage, outside of medtech orthopaedics control.A manufacturing record evaluation was performed for the finished device 5388108 lot number, and no non-conformances nor manufacturing irregularities were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the corail2 non col ho size 13 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device 5388108 lot number, and no non-conformances nor manufacturing irregularities were identified.

Brand Name
CORAIL2 NON COL HO SIZE 13
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic drive
warsaw, IN 46581
9083863534
MDR Report Key21902292
Report Number1818910-2025-06360
Device Sequence Number12939908
Product Code LZO
UDI-Device Identifier10603295258049
UDI-Public(01)10603295258049(17)260930(10)5388108
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberL20313
Device Lot Number5388108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown